| Model Number |
150719 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the leg bag was missing the extension tubing.This issue had happened on both orders 3061013 and 3074184.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Additional Manufacturer Narrative
The reported event was unconfirmed.No root cause could be found because the reported event was unconfirmed.The device did not fail to meet relevant specifications.The product was used for treatment purposes.The product had not caused the reported failure.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "package contains one leg bag and two fabric straps".H11:section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description